About this Journal Submit a Manuscript Table of Contents
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 320276, 13 pages
http://dx.doi.org/10.1155/2013/320276
Research Article

A Differential Algebraic Method to Approximate Nonsmooth Mechanical Systems by Ordinary Differential Equations

Department of Mechanical Engineering, Kyushu University, Motooka 744, Nishi-ku, Fukuoka 819-0395, Japan

Received 28 September 2012; Revised 1 April 2013; Accepted 3 April 2013

Academic Editor: Jitao Sun

Copyright © 2013 Xiaogang Xiong et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Xiaogang Xiong, Ryo Kikuuwe, and Motoji Yamamoto, “A Multistate Friction Model Described by Continuous Differential Equations,” Tribology Letters, 2013. View at Publisher · View at Google Scholar
  • Ryo Kikuuwe, and Motoji Yamamoto, “A Contact Force Model With Nonlinear Compliance and Residual Indentation,” Journal of Applied Mechanics-Transactions of The Asme, vol. 81, no. 2, 2014. View at Publisher · View at Google Scholar